# SDR JR2R20170825894

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 7,047 hours, 4,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17024656003
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2 INCH CRACK ON LT WHEEL WELL FWD WEB.  REMOVED AND REPLACED WEB IAW SRM 51-42-01.
